Volume 15, Issue 4
A Hardy Type Inequality and Inde Nite Eigenvalue Problems on the Homogeneous Group

Yazhou Han , Pengcheng Niu & Xuebo Luo

J. Part. Diff. Eq., 15 (2002), pp. 28-38.

Published online: 2002-11

Preview Purchase PDF 58 1425
Export citation
  • Abstract

In this paper we present a Hardy type inequality and a Picone type identity for the real sub-Laplacian on the homogeneous group. The existence of the indefinite eigenvalue problem and the simplicity of the principal eigenvalue are proved.

  • Keywords

Hardy type inequality Picone type identity indefinite eigenvalue problem homogeneous group

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-28, author = {}, title = {A Hardy Type Inequality and Inde Nite Eigenvalue Problems on the Homogeneous Group}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {4}, pages = {28--38}, abstract = { In this paper we present a Hardy type inequality and a Picone type identity for the real sub-Laplacian on the homogeneous group. The existence of the indefinite eigenvalue problem and the simplicity of the principal eigenvalue are proved.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5459.html} }
TY - JOUR T1 - A Hardy Type Inequality and Inde Nite Eigenvalue Problems on the Homogeneous Group JO - Journal of Partial Differential Equations VL - 4 SP - 28 EP - 38 PY - 2002 DA - 2002/11 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5459.html KW - Hardy type inequality KW - Picone type identity KW - indefinite eigenvalue problem KW - homogeneous group AB - In this paper we present a Hardy type inequality and a Picone type identity for the real sub-Laplacian on the homogeneous group. The existence of the indefinite eigenvalue problem and the simplicity of the principal eigenvalue are proved.
Yazhou Han , Pengcheng Niu & Xuebo Luo . (2019). A Hardy Type Inequality and Inde Nite Eigenvalue Problems on the Homogeneous Group. Journal of Partial Differential Equations. 15 (4). 28-38. doi:
Copy to clipboard
The citation has been copied to your clipboard